# SDR ABXA2023041960

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,500 hours, 41,791 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

GROUND CREW ADVISED FLIGHT  CREW  OF APU FIRE.  APU FIRE WARNING DID NOT INDICATE FIRE.  FLIGHT CREW  DISCHARGED BOTH  FIRE BOTTLES AND CALLED AIRPORT FIRE DEPT. MAINTENANCE GROUNDED AIRCRAFT. MAINTENANCE INSPECTED APU EXHAUST, OIL IS PRESENT BUT NOT EXCESSIVE, NO SIGNS OF CRACKING OR OVERHEATING. INSPECTED APU COMPARTMENT, NO SIGNS OF FIRE ON APU, STRUCTURAL COMPONENTS, OR APU MOUNTS. MAINTENANCE DEFERRED APU PER B767 MEL 49-11-1A. REQUIRED PLACARDS INSTALLED. NO DEACTIVATION PROCEDURES REQUIRED. MBCB 4/27/2023. MAINTENANCE DEFERRED APU FIRE BOTTLES PER MEL 26-22-1A. MAINTENANCE PROCEDURES COMPLIED WITH. NO DEACTIVATION PROCEDUES REQUIRED. PLACARD INSTALLED. MBCB 04/27/2023. AIRCRAFT RETURNED TO SERVICE.
